# SDR GLBA2012121100133

- Difficulty date: December 11, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 33,019 hours, 39,395 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stabilon
- Part number: 11462002453
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND THE LT STABILON AFT OTBD CORNER HAS FIBERGLASS DAMAGE MEASURING APPROX 4" X 3".   REPAIRED IAW EO 13-1900-55-001.  MAJOR REPAIR
